# SDR AU980305

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Faulty
- Location: Gear Retract
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EMERGENCY BYPASS VALVE BUTTON POPPED.
